# SDR SWAA2024062404585

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 20,369 hours, 10,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT TEST<[01] SECURED FLASHLIGHT IN MOUNTING BRACKET PER AMM 25-64-00; OPS CHECK GOOD.
